International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 319-334
Convergence analysis of the iterative methods for quasi complementarity problems
Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
Received 17 November 1986
Copyright © 1988 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we consider the iterative methods for the quasi complementarity problems of the formwhere is a point-to-point mapping and is a continuous mapping from into itself. The algorithms considered in this paper are general and unified ones, which include many existing algorithms as special cases for solving the complementarity problems.